MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS ULTRA TIGHT; MANUAL TOOTHBRUSH

SUNSTAR AMERICAS, INC. GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS ULTRA TIGHT; MANUAL TOOTHBRUSH
Model Number 871RQ
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Was using 871rq and the tip broke and stuck between teeth.

Brand Name
GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS ULTRA TIGHT
Common Device Name
MANUAL TOOTHBRUSH
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer Contact
priya bhatia
301 e. central road
schaumburg, IL 60195
8477944331
MDR Report Key20302678
Report Number1413787-2024-00144
Device Sequence Number18073947
Product Code EFW
UDI-Device Identifier00070942002431
UDI-Public00070942002431
Combination Product (Y/N)N
Initial Reporter StateNJ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number871RQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Initial Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown